Une formule de Riemann-Hurwitz pour le groupe de Selmer d'une courbe elliptique
Annales de l'Institut Fourier, Volume 43 (1993) no. 1, pp. 57-84.

Let E be an elliptic curve with complex multiplication, defined over a number field F. Denote by p an odd prime. Adding certain p-torsion points of E to F, we construct a p -field F . We attach to F a Selmer group which is closely related to the usual one for F.

For a Galois p-extension of F, Wingberg established, under the usual arithmetic conjectures, a Riemann-Hurwitz formula for the codimension of the Selmer group at the top of the tower. We give a new proof of this result in the spirit of Chevalley and Weil. This points out the analogy with Kida’s formula for the classical lambda invariant, and with a well-known theorem of Deuring and Shafarevich on the Hasse invariant for Artin-Schreier curves.

Next we obtain a generalization to a non-Galois case.

In this context, we also have the analogue for Kani’s formulae on the quotient genus of algebraic curves.

Soit E une courbe elliptique avec multiplication complexe, définie sur un corps de nombres F. Soit p un nombre premier. En ajoutant certains points de p-torsion de E à F, on construit une p -extension F de F. On associe à F un groupe de Selmer.

Pour une p-extension galoisienne de F , Wingberg a montré, sous les conjectures arithmétiques usuelles, un analogue de la formule de Riemann-Hurwitz pour le corang du groupe de Selmer en haut de la tour. Nous donnons une nouvelle preuve de ce résultat dans l’esprit de Chevalley et Weil. Ainsi nous mettons en évidence l’analogie qui existe avec la formule de Kida pour l’invariant lambda classique, ou encore avec un résultat de Deuring et Shafarevitch sur l’invariant de Hasse des courbes d’Artin-Schreier.

Nous donnons ensuite une généralisation dans un cas non galoisien.

Dans ce contexte, nous obtenons aussi l’analogue des formules de Kani sur le genre de familles de revêtements de courbes algébriques.

@article{AIF_1993__43_1_57_0,
     author = {Michel, Alexis},
     title = {Une formule de {Riemann-Hurwitz} pour le groupe de {Selmer} d'une courbe elliptique},
     journal = {Annales de l'Institut Fourier},
     pages = {57--84},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {1},
     year = {1993},
     doi = {10.5802/aif.1321},
     mrnumber = {94g:11097},
     zbl = {0769.11027},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1321/}
}
TY  - JOUR
TI  - Une formule de Riemann-Hurwitz pour le groupe de Selmer d'une courbe elliptique
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 57
EP  - 84
VL  - 43
IS  - 1
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1321/
UR  - https://www.ams.org/mathscinet-getitem?mr=94g:11097
UR  - https://zbmath.org/?q=an%3A0769.11027
UR  - https://doi.org/10.5802/aif.1321
DO  - 10.5802/aif.1321
LA  - fr
ID  - AIF_1993__43_1_57_0
ER  - 
%0 Journal Article
%T Une formule de Riemann-Hurwitz pour le groupe de Selmer d'une courbe elliptique
%J Annales de l'Institut Fourier
%D 1993
%P 57-84
%V 43
%N 1
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1321
%R 10.5802/aif.1321
%G fr
%F AIF_1993__43_1_57_0
Michel, Alexis. Une formule de Riemann-Hurwitz pour le groupe de Selmer d'une courbe elliptique. Annales de l'Institut Fourier, Volume 43 (1993) no. 1, pp. 57-84. doi : 10.5802/aif.1321. https://aif.centre-mersenne.org/articles/10.5802/aif.1321/

[ChWe] C. Chevalley et A. Weil, Über das Verhalten der Integrale Erster Gattung bei Automorphismen des Functionenkörpers, Hamb. Abh., 10 (1934), 358-361. | JFM: 60.0098.01 | Zbl: 0009.16001

[Co] J. Coates, Infinite descent on elliptic curves, in Arithmetic and Geometry, papers dedicated to I. Shafarevitch, vol. 35, Progress in Math., Birkhäuser, 1983, pp. 107-137. | Zbl: 0541.14026

[Gi] R. Gillard, Fonctions L p-adiques des corps quadratiques imaginaires et de leurs extensions abéliennes, J. reine angew. Math., 358 (1985), 76-91. | MR: 87a:11106 | Zbl: 0551.12011

[GoMa] R. Gold et M. Madan, Kida's theorem for a class of non-normal extensions, Proc. Am. Math. Soc., 104 (1988), 55-59. | MR: 89k:11102 | Zbl: 0678.12005

[Gr] R. Greenberg, On the structure of certain Galois groups, Invent. Math., 47 (1978), 85-99. | MR: 80b:12007 | Zbl: 0403.12004

[Iw1] K. Iwasawa, Riemann-Hurwitz formula and p-adic Galois representation for number fields, Tôhoku Math. J., 33 (1984), 263-288. | MR: 83b:12003 | Zbl: 0468.12004

[Iw2] K. Iwasawa, On Zp-extensions of algebraic number fields, Ann. of Math., 98 (1973), 243-326. | MR: 50 #2120 | Zbl: 0285.12008

[Ja1] J.-F. Jaulent, Dualité dans les corps surcirculaires, Sém. Th. Nbres Paris 1986-1987, 85 (1988), 183-220, Progress in Math., Birkhäuser. | MR: 90g:11146 | Zbl: 0679.12007

[Ja2] J.-F. Jaulent, Genres des corps surcirculaires, Pub. Math. Fac. Sci. Besançon, 1985-1986 (1986). | Zbl: 0614.12006

[JaMi] J.-F. Jaulent et A. Michel, Classes des corps surcirculaires et des corps de fonctions, Sém. Th. Nbres Paris 1989-1990 (1991) (to appear). | Zbl: 0751.11052

[Ka] E. Kani, Relations between the Hasse-Witt invariants of Galois covering of curves, Canad. Math. Bull., 28 (1985), 321-327. | MR: 87b:14013 | Zbl: 0557.14017

[Ki] Y. Kida, l-extension of C.M. fields and Iwasawa invariants, J. Numb. Th., 12 (1980), 519-528. | MR: 82c:12006 | Zbl: 0455.12007

[MaZi] M. Madan et H. Zimmer, Relations among Iwasawa invariants, J. Numb. Th., 25 (1987), 213-219. | MR: 88d:11102 | Zbl: 0608.12005

[Mi] A. Michel, Ubiquité de la formule de Riemann-Hurwitz, Thèse, Pub. Ec. Doc. Math. Univ. Bordeaux 1, 1992.

[Mz] B. Mazur, Rational points of abelian varieties with values in towers of number fields, Invent. Math., 18 (1972), 183-266. | MR: 56 #3020 | Zbl: 0245.14015

[Si] J. Silverman, Arithmetic of elliptic curves, GTM 106, Springer-Verlag, New-York, 1986. | MR: 87g:11070 | Zbl: 0585.14026

[Wa] L. C. Washington, Introduction to cyclotomic field, GTM 83, Springer-Verlag, New-York, 1982. | MR: 85g:11001 | Zbl: 0484.12001

[Wi1] K. Wingberg, Galois groups of numbers fields generated by torsion points of elliptic curves, Nagoya Math. J., 104 (1986), 43-53. | MR: 88e:11116 | Zbl: 0621.12011

[Wi2] K. Wingberg, A Riemann-Hurwitz formula for the Selmer group of an elliptic curve with complex multiplication, Comment. Math. Helvetica, 63 (1988), 587-592. | MR: 90b:11061 | Zbl: 0682.12006

Cited by Sources: